# SDR CA070906003

- Difficulty date: September 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,499 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 85311176009
- Part serial: 54185933908
- Condition: Cracked
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED NOSE LANDING GEAR CHANGE, IT WAS DISCOVERED THAT THE NLG UPLOCK ACTUATOR FITTING ASSEMBLY P/N 85311176-009 WAS CRACKED. FITTING REPLACED AND FITTING FASTENERS INSTALLED IAW RD8-53-3805. AFTT: 42865 HRS. TOTAL CYCLES: 50005. (TC NR 20070906003)
